# SDR VNAA2015112900019

- Difficulty date: November 29, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 27,406 hours, 27,005 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Damaged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SIGN UNDER F/A FORWARD FLASHLIGHT MISSING.  MAINTENANCE INSPECTED, R & R MAIN CABIN ENTRANCE FLOOR LEVEL EMERGENCY FLOODLIGHT ASSY DUE TO MISSING COVER AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
